# SDR HSYA2013041113

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N330SB
- Make and model: Stbros SD330
- Aircraft serial: SH3013
- Aircraft time: 26,705 hours, 32,760 cycles
- Engine: Pwa PT6A45B
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 8210209F
- Part serial: 1204352
- Condition: Failed
- Location: Nr 1 Propeller
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PILOT REPORTED  LT ENGINE WOULD ONLY PRODUCE 1600 LBS OF TORQUE AT MOST. THE TAKEOFF WAS ABORTED AND ACFT RETURNED TO THE PARKING RAMP WITHOUT FURTHER INCIDENT AND MX WAS NOTIFIED.  MX TROUBLESHOT ACFT AND PERFORMED THE FOLLOWING MX.  TROUBLESHOOT PY LINES AND FILTER - CHECKS GOOD. CAPPED FUEL CONTROL UNIT AND TESTED LINES - CHECKED GOOD.  MX FOUND A FAULTY NR1 PROP GOVERNOR TO BE THE CAUSE.  MX R & R FAULTY PROP GOVERNOR IAW MM 61-20-00 AND SD3-30 MM 71-00-02.  MX PERFORMED ENGINE RUN FUNCTIONAL AND LEAK CHECKS AND ALL WERE GOOD.  ACFT RETURNED TO SERVICE.
